MAUDE Adverse Event Report: ABBOTT LABORATORIES ALINITY HQ ANALYZER; COUNTER, DIFFERENTIAL CELL

ABBOTT LABORATORIES ALINITY HQ ANALYZER; COUNTER, DIFFERENTIAL CELL
Catalog Number 09P68-01
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.
 
Event or Problem Description
The customer reported falsely depressed neutrophils generated on the alinity hq processing module for a 75-year-old male patient.The following data was provided (units of measure provided: 10e9/l): (b)(6) 2026, sid: (b)(6): (b)(6) result = 0.217 and 0.167, (b)(6) = 2.89.Additional laboratory data was provided: wbc: (b)(6) result = 3.82 and 3.86, (b)(6) = 3.76 hemoglobin: (b)(6) result = 88.7 g/l and 89.7 g/l, (b)(6) = 88.5 g/l platelet: (b)(6) result = 121 and 116, (b)(6) = 115 lymphocytes: (b)(6) result = 0.73 and 0.607s, (b)(6) = 0.662 monocytes: (b)(6) result = 2.78 and 3.04x, (b)(6) = 0.18.Eosinophils: (b)(6) result = 0.043 and 0.027, (b)(6) = 0.007.Basophils: (b)(6) result = 0.05 and 0.042s, (b)(6) = 0.02.A smear slide was reviewed and no blast cells were seen.No impact to patient management was reported.
 
Event or Problem Description
The customer reported falsely depressed neutrophils generated on the alinity hq processing module for a 75-year-old male patient.The following data was provided (units of measure provided: 10e9/l): (b)(6) 2026, sid: (b)(6): (b)(6) result = 0.217 and 0.167, (b)(6) = 2.89.Additional laboratory data was provided: wbc: (b)(6) result = 3.82 and 3.86, (b)(6)= 3.76, hemoglobin: (b)(6) result = 88.7 g/l and 89.7 g/l, (b)(6) = 88.5 g/l, platelet: (b)(6) result = 121 and 116, (b)(6) = 115, lymphocytes: (b)(6) result = 0.73 and 0.607s, (b)(6) = 0.662, monocytes: (b)(6) result = 2.78 and 3.04x, (b)(6) = 0.18, eosinophils: (b)(6) result = 0.043 and 0.027, (b)(6) = 0.007, basophils: (b)(6) result = 0.05 and 0.042s, (b)(6) = 0.02.A smear slide was reviewed and no blast cells were seen.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Sections d3 email and g1 mfg site email were updated.Specimen results, flow cytometry standard (fcs) files, and smear images were reviewed.The review found that the hct, mcv, mchc, and rdw parameters were flagged as suspect, and the asym flag was generated for all sample runs.Additionally, the lym, mono, and baso parameters were flagged as suspect/invalid, and the blast flag was generated for the repeat runs.The repeat run on hq00633 generated the mono boundary not found flag.Data flagging (suspect/invalid) was generated for some of the wbc differential parameters, indicating the verification of the results was required.Review of the fcs files found the scatter plots appeared abnormal, with neutrophils showing very low pss values.Review of the smear images confirmed the cells are neutrophils.A review of tracking and trending did not identify any trends.Device history record was reviewed and did not identify any nonconformances related to the complaint issue.Labeling was reviewed and adequately addresses the issue under review.Based on the investigation, no systemic issue or product deficiency of the alinity hq processing module, serial number hq00633 was identified.

Brand Name
ALINITY HQ ANALYZER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24796058
Report Number3016438761-2026-00197
Device Sequence Number15825778
Product Code GKZ
UDI-Device Identifier00380740138851
UDI-Public(01)00380740138851
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K220031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number09P68-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Supplement Date Received by Manufacturer04/20/2026
Initial Report FDA Received Date04/06/2026
Supplement Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/18/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR
Patient SexMale